# SDR DXTA200400337

- Difficulty date: July 12, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N606QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605338
- Aircraft time: 895 hours, 673 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL OUT OF LUK, THE EMERGENCY CAUTION LIGHT ILLUMINATED, ABORTED TAKEOFF.  REMOVED EMERGENCY EXIT DOOR, REMOVED EMERGENCY EXIT PROX SWITCH FROM DOOR JAM, PERFORMED VISUAL INSPECTION OF SWITCH AND WIRING, NO DEFECTS NOTED.  ADJUSTED PROX SWITCH TO WITHIN TOLERANCE AFTER REINSTALLATION.  REINSTALLED EMERGENCY EXIT DOOR, PERFORMED MANUAL OPS CHECK OF DOOR HANDLE, NO DEFECTS NOTED.  WORK PERFORMED IAW CESSNA 560XL MM CHAPTER 57-20-00 AND 21-30-00.
